EconPapers    
Economics at your fingertips  
 

Majorized correspondences and equilibrium existence in discontinuous games

Pavlo Prokopovych

No 53, Discussion Papers from Kyiv School of Economics

Abstract: This paper is aimed at widening the scope of applications of majorized correspondences. A new class of majorized correspondences -- domain U-majorized correspondences -- is introduced. For them, a maximal element existence theorem is established. Then, sufficient conditions for the existence of an equilibrium in qualitative games are provided. They are used to show the existence of a pure strategy Nash equilibrium in compact quasiconcave games that are either correspondence secure or correspondence transfer continuous.

Keywords: Majorized correspondence; Qualitative game; Better-reply secure game; Correspondence secure game; Transfer continuous game (search for similar items in EconPapers)
JEL-codes: C65 C72 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-gth and nep-hpe
Date: 2014-11
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://repec.kse.org.ua/pdf/KSE_dp53.pdf November 2014 (application/pdf)

Related works:
Journal Article: Majorized correspondences and equilibrium existence in discontinuous games (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:kse:dpaper:53

Access Statistics for this paper

More papers in Discussion Papers from Kyiv School of Economics Contact information at EDIRC.
Series data maintained by Iryna Sobetska ().

 
Page updated 2017-08-11
Handle: RePEc:kse:dpaper:53